Communications in Statistics - Theory and Methods, ( ISI ), Volume (6), No (44), Year (2015-3) , Pages (1293-1317)

Title : ( Maximal Invariant and Weakly Equivariant Estimators )

Authors: Mehdi Shams , , Nasser Reza Arghami ,

Citation: BibTeX | EndNote

Abstract

Equivariant functions can be useful for constructing of maximal invariant statistic. In this article, we discuss construction of maximal invariants based on a given weakly equivariant function under some additional conditions. The theory easily extends to the case of two or more weakly equivariant functions. Also, we derive a maximal invariant statistic when the group contains a sharply transitive and a characteristic subgroup. Finally, we consider the independence of invariant and weakly equivariant functions under some special conditions.

Keywords

, Topological group; G, space; Sharply transitive group; Maximal invariant statistic; Weakly equivariant function; Weakly isovariant function; Basu’s Theorem.
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1047299,
author = {Shams, Mehdi and , and Arghami, Nasser Reza},
title = {Maximal Invariant and Weakly Equivariant Estimators},
journal = {Communications in Statistics - Theory and Methods},
year = {2015},
volume = {6},
number = {44},
month = {March},
issn = {0361-0926},
pages = {1293--1317},
numpages = {24},
keywords = {Topological group; G-space; Sharply transitive group; Maximal invariant statistic; Weakly equivariant function; Weakly isovariant function; Basu’s Theorem.},
}

[Download]

%0 Journal Article
%T Maximal Invariant and Weakly Equivariant Estimators
%A Shams, Mehdi
%A ,
%A Arghami, Nasser Reza
%J Communications in Statistics - Theory and Methods
%@ 0361-0926
%D 2015

[Download]